Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 2:20 AM CDT for Val Verde County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 2:20 AM CDT (07:20 UTC)
- Expired
- May 11, 2015, 3:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1932 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
755
WUUS54 KEWX 110720
SVREWX
TXC465-110800-
/O.NEW.KEWX.SV.W.0090.150511T0720Z-150511T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 300 AM CDT
* AT 220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF LOMA ALTA...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN VAL VERDE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3029 10075 3029 10070 2999 10070 2988 10098
3004 10110
TIME...MOT...LOC 0720Z 236DEG 18KT 3004 10090
HAIL...1.00IN
WIND...60MPH
$$
ALLEN1 follow-up statement
374
WWUS54 KEWX 110736
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
236 AM CDT MON MAY 11 2015
TXC465-110800-
/O.CON.KEWX.SV.W.0090.000000T0000Z-150511T0800Z/
VAL VERDE TX-
236 AM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN VAL VERDE COUNTY...
AT 236 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF LOMA ALTA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN VAL VERDE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3029 10075 3029 10070 2999 10070 2988 10098
3001 10104 3009 10103
TIME...MOT...LOC 0736Z 257DEG 22KT 3003 10084
HAIL...1.00IN
WIND...60MPH
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:02 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 11, 1:02 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 102 AM CDT MON MAY 11 2015 .AVIATION.../06Z TAF CYCLE/ CENTRAL TAF SITES ARE MVFR WITH CIGS BETWEEN 1-2KFT WITH KDRT VFR BUT SHOULD EVENTUALLY FALL TO MVFR AND CLOSE TO IFR BY DAWN. A STRONG THUNDERSTORM COMPLEX REMAINS NEARLY STATIONARY NEAR KACT INTO NE TEXAS. SO FAR THIS SYSTEM HAS NOT IMPACTED KAUS BUT DO EXPECT A BREAK OUT OF NEW DEVELOPMENT OVERNIGHT FROM 08-12Z. THIS ACTIVITY WILL BE ORIENTED WEST TO EAST ACROSS SOUTH CENTRAL TEXAS IN ASSOCIATION WITH A WEAK FRONT MOVING SOUTH. WORST CASE WOULD BE NEARLY STATIONARY TSRA BAND THAT COULD IMPACT ALL CENTRAL TAF SITES NEAR 12Z-18Z BRINING HEAVY RAIN...REDUCED VIS...AND LIGHTNING. HOPEFULLY ENOUGH BREAKS WILL OCCUR AND CONVECTION NOT BE VIGOROUS ENOUGH BUT THIS COULD BE A DECENT POSSIBILITY. SHORT TERM MODELS HAVE DONE POORLY OVER THE PAST 12 HOURS BUT CONTINUE TO INSIST ON THIS HEAVIER BANDING. IF THIS TREND LOOKS TO UNFOLD THEN TAFS WILL BE AMENDED FOR DIRECT WEATHER WORDING. SURFACE WINDS WILL BE SOUTH TO SOUTHEAST THROUGH THE NIGHT THEN TURN NORTH BEHIND THE FRONT 15-18Z MONDAY BUT REMAIN NEAR OR LESS THAN 10 KT. AGAIN...POOR FLYING CONDITIONS EXPECTED THROUGH THE NEXT 30 HRS. /ALLEN/ && .PREV DISCUSSION... /ISSUED 736 PM CDT SUN MAY 10 2015/ UPDATE... CANCELLED THE TORNADO WATCH AS ACTIVITY REMAINS WELL NORTH OF THE CWA. AIRCRAFT SOUNDINGS INTO KSAT AND A BALLOON LAUNCHED BY THE TEXAS A&M METEOROLOGY SCHOOL SHOW A WEAK MID-LEVEL INVERSION AROUND 700 MB. THIS WAS LIKELY THE CAUSE FOR THE LIMITED CONVECTION THIS AFTERNOON AND EVENING AS UPDRAFTS STRUGGLED TO MAKE IT THROUGH THIS LAYER. ALSO...THE GREATEST AMOUNT OF FORCING WAS TO OUR NORTH CLOSER TO THE TRACK OF THE UPPER LOW. RAIN IS STILL IN THE FORECAST FOR TONIGHT...BUT MUCH OF IT WILL BE MOST LIKELY AFTER MIDNIGHT WHEN THE SURFACE BOUNDARY ARRIVES. BY THIS TIME...CAPE VALUES WILL BE 2000 J/KG WITH LESS DEEP SHEAR. CANT RULE OUT A STRONG STORM WITH HAIL...BUT THE SEVERE THREAT SHOULD BE DIMINISHED. AM MORE CONCERNED WITH THE LOCALLY HEAVY RAINFALL THREAT ESPECIALLY IF THE STORMS ALIGN IN A WEST-EAST DIRECTION AS THE HRRR/NAM IS SHOWING. UPDATED THE POP GRIDS TO SHOW THE GREATEST POPS AFTER 06Z. /HAMPSHIRE/ PREV DISCUSSION... /ISSUED 259 PM CDT SUN MAY 10 2015/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... THROUGH 06Z TONIGHT... CONTINUE TO EXPECT DEVELOPMENT OF SEVERE WEATHER LATE THIS AFTERNOON AND INTO THE EVENING. TAKING A LOOK AT THE LATEST HI RESOLUTION MODELS...WEAK CAPPING SEEMS TO DELAY UPSCALE GROWTH OF THE ISOLATED SHOWERS CURRENTLY ON RADAR. FROM THE LOOKS OF LAPS/RAP SOUNDINGS...THIS WEAK CAPPING SHOULD BE OVERCOME WITHIN THE NEXT 1-3 HOURS NORTH OF THE HWY 90 CORRIDOR. WHEN THIS OCCURS...RAPID UPSCALE GROWTH SHOULD ENSUE DUE TO A VERY UNSTABLE AIR MASS AND STEEP MID LEVEL LAPSE RATES. OVER THE COURSE OF THE AFTERNOON...CONDITIONS HAVE BECOME BASICALLY IDEAL FOR VERY LARGE HAIL. IN ADDITION...THE 3-5 DEGREE SURFACE DEWPOINT DEPRESSIONS HAVE RESULTED IN LOW LCLS WHICH INCREASES THE TORNADO POTENTIAL AS WELL. HOWEVER...THESE SO FAR HAVE NOT RESULTED IN ANY TORNADIC ACTIVITY IN OUR VICINITY. DUE TO ANOTHER 2-3 HOURS OF HEATING AND INSTABILITY ENHANCEMENT AND NOTED ENHANCEMENT OF MOISTURE CONVERGENCE ALONG THE SW TO NE ORIENTED DRY LINE ACROSS WESTERN VAL VERDE COUNTY...THE TORNADO WATCH CONTINUES TO BE WELL WARRANTED. AS FAR AS SPECIFIC TIMING GOES...STILL DIFFICULT TO PINPOINT EXACTLY AS THE CAP LOOKS SET TO BE OVERCOME ANYTIME IN THE NEXT 1-3 HOURS...BUT IF HI RES MODELS ARE ACCURATE...A 6-8 PM TIME FRAME WOULD BE OF HIGHEST CONCERN FOR THE I35 CORRIDOR INCLUDING AUSTIN. TYPICALLY TIMING OF CI IN THESE MODELS HAVE ABOUT A 2 HOUR WINDOW OF ERROR SO STILL THINK THE 4-9 PM TIME FRAME IS VALID AS STATED IN THE PREVIOUS MESOSCALE UPDATE. FOR 06Z MONDAY THROUGH MONDAY NIGHT... THE EARLIER SEVERE CONVECTION SHOULD ORGANIZE INTO LINE OR CLUSTER AFTER MIDNIGHT AND PROGRESS SOUTHEAST THROUGH OUR NE AND EASTERN ZONES THROUGH TOMORROW MORNING. AT THIS POINT...AN UPPER LEVEL FLOW REGIME WILL SET UP OVERTOP A STRONG SOUTH-SOUTHEASTERLY LOW LEVEL JET THAT WILL INSENTROPICALLY AND DYNAMICALLY LIFT SHOWERS AND THUNDERSTORMS SOUTH OF AN APPROACHING COLD FRONT PROGGED TO APPROACH MONDAY NIGHT. THIS WILL BEGIN A TRANSITION FROM SEVERE THREAT INTO HEAVY RAIN THREAT MOVING INTO MONDAY NIGHT AND OVERNIGHT TUESDAY. LONG TERM (TUESDAY THROUGH SUNDAY)... THE LONG TERM FORECAST HAS NOT CHANGED MUCH FROM PREVIOUS FEW FORECASTS. STILL WET...WITH 4-6 INCHES OF QPF FORECAST OVER THE NEXT 7 DAYS. MOST OF THAT IN THE FIRST 5 DAYS. AGAIN THE HEAVIEST RAIN POTENTIAL APPEARS TO BE LATE MONDAY NIGHT AS A SHORTWAVE INTERACTS WITH OUR VERY MOIST AIR MASS AND STALLED BOUNDARY. AS THIS HAS BEEN DEPICTED OVER THE LAST FEW DAYS IN BOTH MODELS...WENT AHEAD AND BUMPED POPS TO DEFINITE WORDING FOR ALL 24 HOURS OF TUESDAY. FLASH FLOODING CONCERNS WILL DEPEND ON THE ORIENTATION OF THE BEST UPPER LEVEL FORCING DUE TO THE SHORTWAVE BUT THINK OUR EASTERN AREAS COULD BE AN AREA WHERE THIS IS MORE LIKELY. BRIEF LULLS IN COVERAGE AND INTENSITY WILL OCCUR BETWEEN TUESDAY NIGHT AND SATURDAY AS ROUND AFTER ROUND OF UPPER LEVEL ENERGY WILL SWEEP THROUGH SOUTH CENTRAL TEXAS AND CONTINUE TO PROVIDE QPF ENHANCEMENT THROUGH SATURDAY. KEPT HIGH END LIKELY POPS IN THE FORECAST THROUGH MUCH OF THE WEEK WITH A GRADUAL DOWNTREND TOWARDS THE WEEKEND WHEN THE PATTERN BECOMES A LITTLE MORE UNCLEAR. TB3 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 66 74 66 78 / 60 90 80 70 70 AUSTIN BERGSTROM INTL AIRPORT 82 67 75 67 79 / 60 90 80 70 70 NEW BRAUNFELS MUNI AIRPORT 83 68 76 67 79 / 60 90 80 70 70 BURNET MUNI AIRPORT 78 63 71 64 76 / 60 90 80 70 70 DEL RIO INTL AIRPORT 84 68 78 67 79 / 60 90 80 70 60 GEORGETOWN MUNI AIRPORT 79 64 71 64 76 / 60 90 80 70 70 HONDO MUNI AIRPORT 84 68 77 68 79 / 60 90 80 70 70 SAN MARCOS MUNI AIRPORT 82 67 75 67 78 / 60 90 80 70 70 LA GRANGE - FAYETTE REGIONAL 84 70 78 69 80 / 60 90 80 70 70 SAN ANTONIO INTL AIRPORT 84 68 76 68 79 / 60 90 80 70 70 STINSON MUNI AIRPORT 85 69 78 69 80 / 60 90 80 70 70 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...15 SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 10, 8:13 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 813 PM CDT SUN MAY 10 2015 TXZ171>173-183>194-202>209-217>225-228-120115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 813 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE NORTHERN HILL COUNTRY INTO METRO AUSTIN AND EASTWARD. THE PRIMARY THREAT AREA WILL BE ALONG AND NORTH OF A LINE FROM KERRVILLE TO NEW BRAUNFELS TO LA GRANGE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. LOCALLY HEAVY RAIN MAY ALSO OCCUR AND PRODUCE MINOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING WITH THE MAIN THREATS OF LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN COULD ALSO LEAD TO FLASH FLOODING. A STALLED FRONT AND MOIST GULF AIR WILL CONTINUE TO SUPPORT ISOLATED STRONG TO SEVERE STORMS AND HEAVY RAINFALL AGAIN ON TUESDAY FOR THE SOUTHWESTERN HALF OF THE AREA. FLASH FLOODING COULD BEGIN TUESDAY AFTERNOON AND WORSEN ACROSS THE AREA THROUGH WEDNESDAY AND THURSDAY. RAINFALL TOTALS FOR THE WEEK COULD AVERAGE 4 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS. RIVERS AND CREEKS COULD EXPERIENCE RAPID RISES AND URBAN FLOODING IS ALSO POSSIBLE. PLEASE STAY UP TO DATE THROUGH NEXT WEEK ON THIS EVOLVING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT IF SEVERE STORMS OR HEAVY RAIN DEVELOP.
In the hours before
Special weather statement, May 11, 1:54 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 154 AM CDT MON MAY 11 2015 TXZ183-110745- VAL VERDE TX- 154 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 245 AM CDT... AT 154 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF JUNO...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN VAL VERDE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2989 10093 2997 10112 3026 10101 3014 10073 TIME...MOT...LOC 0654Z 206DEG 11KT 3000 10099 ALLEN
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.